Global Asymptotic Stabilization of Uncertain Nonlinear Systems via System Reconfiguration and Lyapunov Equation Utilization

Ho-Lim CHOI  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E97-A   No.1   pp.401-404
Publication Date: 2014/01/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E97.A.401
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Systems and Control
Keyword: 
global asymptotic stabilization,  uncertain nonlinear systems,  system reconfiguration,  Lyapunov equation,  

Full Text: PDF>>
Buy this Article




Summary: 
We introduce a new nonlinear control method to globally asymptotically stabilize a class of uncertain nonlinear systems. First, we provide a system reconfiguration method which reconfigures the nonlinear systems with smooth positive functions. Then, we provide a nonlinear controller design method to globally asymptotically stabilize the reconfigured systems by utilizing Lyapunov equations. As a result, a class of uncertain nonlinear systems which have not been treated in the existing results can be globally asymptotically stabilized by our control method. Examples are given for easy following and illustration.